Follow
Rados Radoicic
Rados Radoicic
Professor of Mathematics, Baruch College, City University of New York
Verified email at baruch.cuny.edu
Title
Cited by
Cited by
Year
Improving the crossing lemma by finding more crossings in sparse graphs
J Pach, R Radoicić, G Tardos, G Tóth
Proceedings of the twentieth annual symposium on Computational geometry, 68-75, 2004
1572004
Crossing patterns of semi-algebraic sets
N Alon, J Pach, R Pinchasi, R Radoičić, M Sharir
Journal of Combinatorial Theory, Series A 111 (2), 310-326, 2005
1202005
Hamiltonian paths in Cayley graphs
I Pak, R Radoičić
Discrete Mathematics 309 (17), 5501-5508, 2009
732009
Rainbow arithmetic progressions and anti-Ramsey results
V Jungic, J Licht, M Mahdian, J Nesetril, R Radoicic
Combinatorics, Probability and Computing 12 (5-6), 599-620, 2003
702003
Relaxing planarity for topological graphs
J Pach, R Radoičić, G Tóth
Discrete and Computational Geometry: Japanese Conference, JCDCG 2002, Tokyo …, 2003
502003
Rational approximation of the rough Heston solution
J Gatheral, R Radoičić
International Journal of Theoretical and Applied Finance 22 (03), 1950010, 2019
482019
Note on the chromatic number of the space
R Radoičić, G Tóth
Discrete and Computational Geometry: the Goodman-Pollack Festschrift, 695-698, 2003
462003
Topological graphs with no self-intersecting cycle of length 4
R Pinchasi, R Radoicic
Proceedings of the nineteenth annual symposium on Computational geometry, 98-103, 2003
43*2003
Exponentiation of conditional expectations under stochastic volatility
E Alos, J Gatheral, R Radoičić
Quantitative Finance 20 (1), 13-27, 2020
382020
Rainbow Ramsey theory
V Jungic, J Nešetril, R Radoicic
Integers: Electronic Journal of Combinatorial Number Theory 5 (2), A9, 2005
382005
Counting 1324-avoiding permutations
D Marinov, R Radoičić
the electronic journal of combinatorics, R13-R13, 2002
382002
On empty convex polygons in a planar point set
R Pinchasi, R Radoicic, M Sharir
Proceedings of the twentieth annual symposium on Computational geometry, 391-400, 2004
362004
A Ramsey‐type result for the hypercube
N Alon, R Radoičić, B Sudakov, J Vondrák
Journal of Graph Theory 53 (3), 196-208, 2006
352006
The discharging method in combinatorial geometry and the
R Radoičić, G Tóth
Surveys on Discrete and Computational Geometry: Twenty Years Later: AMS-IMS …, 2008
262008
Rainbow 3-term arithmetic progressions
V Jungic, R Radoicic
Integers 3, A18, 2003
252003
Relaxing planarity for topological graphs
J Pach, R Radoičić, G Tóth
More Sets, Graphs and Numbers: A Salute to Vera Sós and András Hajnal, 285-300, 2006
172006
The Zumbach effect under rough Heston
O El Euch, J Gatheral, R Radoičić, M Rosenbaum
Quantitative Finance 20 (2), 235-241, 2020
162020
On the existence of rainbow 4-term arithmetic progressions
D Conlon, V Jungić, R Radoičić
Graphs and Combinatorics 23, 249-254, 2007
162007
An explicit implied volatility formula
D Stefanica, R Radoičić
International Journal of Theoretical and Applied Finance 20 (07), 1750048, 2017
152017
Saturated simple and k-simple topological graphs
J Kynčl, J Pach, R Radoičić, G Tóth
Computational Geometry 48 (4), 295-310, 2015
142015
The system can't perform the operation now. Try again later.
Articles 1–20